# SDR ASAA2015112213942

- Difficulty date: November 22, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 34,142 hours, 10,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 16, 22 ON ACFT RT, ROW 16 ACFT LT AND AFT CEILING IN GALLEY FAILED OPS CHECK IAW TASK CARD 78233001,  ACFT GROUNDED.  R & R 5 BATTERY PACKS.
